MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1993

Allergic contact dermatitis to topical glucocorticosteroids.

Belsito D V

Клинический случайСтатьяПеревод в очереди

Аннотация

During the past decade, the reported incidence of allergic reactions to topically applied glucocorticosteroids has increased significantly. The two cases reported here typify the presenting symptoms of the glucocorticosteroid-allergic persons. These cases also illustrate the extensive cross-reactivity among the different topical corticosteroids, as well as the potential for systemic contact dermatitis to occur following parenteral exposure. These cases are reviewed in the context of the many other reports in the literature of similar allergic reactions.

Для цитирования: Belsito D V. Allergic contact dermatitis to topical glucocorticosteroids.. Cutis. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.